Alert archive / California / Frost Advisories in 2011
Frost Advisory 9, NWS Los Angeles, CA
NWS Los Angeles, CA issued this frost advisory at Nov 6, 2011, 5:03 AM PST. It took effect at Nov 7, 2011, 3:00 AM PST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2011, 5:03 AM PST (13:03 UTC)
- In effect from
- Nov 7, 2011, 3:00 AM PST
- Expired
- Nov 7, 2011, 9:00 AM PST
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
264 WWUS76 KLOX 061303 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 503 AM PST SUN NOV 6 2011 ...AREAS OF FROST LIKELY ACROSS THE ANTELOPE VALLEY LATE TONIGHT AND EARLY MONDAY MORNING... .CLEAR SKIES AND A COLD AIRMASS WILL COMBINE TO PRODUCE AREAS OF FROST ACROSS THE ANTELOPE VALLEY LATE TONIGHT INTO EARLY MONDAY MORNING. THERE IS A SLIGHT CHANCE OF A FREEZE TUESDAY MORNING AND ADDITIONAL FROST/FREEZE PRODUCTS MAY BE NEEDED LATER ON. CAZ059-062115- /O.NEW.KLOX.FR.Y.0009.111107T1100Z-111107T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 503 AM PST SUN NOV 6 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST MONDAY. * TEMPERATURES...WILL FALL TO BETWEEN 29 AND 32 DEGREES. * TIMING...TEMPERATURES WILL START TO REACH 32 DEGREES AROUND 3 AM PST MONDAY. THE LOWEST TEMPERATURES WILL BE REACHED AROUND 600 AM PST. TEMPERATURES WILL RISE ABOVE 32 DEGREES BY 9 AM PST. * IMPACTS... SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
551 WWUS76 KLOX 062047 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1247 PM PST SUN NOV 6 2011 ...AREAS OF FROST LIKELY ACROSS THE ANTELOPE VALLEY LATE TONIGHT AND EARLY MONDAY MORNING... .CLEAR SKIES AND A COLD AIR MASS WILL COMBINE TO PRODUCE AREAS OF FROST ACROSS THE ANTELOPE VALLEY LATE TONIGHT INTO EARLY MONDAY MORNING. THERE IS A SLIGHT CHANCE OF A FREEZE TUESDAY MORNING AND ADDITIONAL FROST/FREEZE PRODUCTS MAY BE NEEDED LATER ON. CAZ059-070600- /O.CON.KLOX.FR.Y.0009.111107T1100Z-111107T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1247 PM PST SUN NOV 6 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST MONDAY... * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 DEGREES. * TIMING...TEMPERATURES WILL START TO REACH 32 DEGREES AROUND 3 AM PST MONDAY. THE LOWEST TEMPERATURES WILL BE REACHED AROUND 600 AM PST. TEMPERATURES WILL RISE ABOVE 32 DEGREES BY 9 AM PST. * IMPACTS... SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RAT
054 WWUS76 KLOX 070537 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 937 PM PST SUN NOV 6 2011 ...AREAS OF FROST LIKELY ACROSS THE ANTELOPE VALLEY LATE TONIGHT AND EARLY MONDAY MORNING... .CLEAR SKIES AND A COLD AIR MASS WILL COMBINE TO PRODUCE AREAS OF FROST ACROSS THE ANTELOPE VALLEY LATE TONIGHT INTO EARLY MONDAY MORNING. THERE IS A CHANCE OF A FREEZE TUESDAY MORNING AND ADDITIONAL FROST/FREEZE PRODUCTS MAY BE NEEDED LATER ON. CAZ059-071345- /O.CON.KLOX.FR.Y.0009.111107T1100Z-111107T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 937 PM PST SUN NOV 6 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A FROST ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST MONDAY. * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 DEGREES EARLY MONDAY MORNING. * TIMING...TEMPERATURES WILL START TO REACH 32 DEGREES AROUND 3 AM PST MONDAY...WITH THE LOWEST TEMPERATURES REACHED AROUND 600 AM PST. TEMPERATURES WILL WARM ABOVE 32 DEGREES BY 9 AM PST. THIS ADVISORY MAY NEED TO BE ISSUED AGAIN FOR EARLY TUESDAY MORNING. * IMPACTS... SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HALL
523 WWUS76 KLOX 071145 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 345 AM PST MON NOV 7 2011 ...AREAS OF FROST LIKELY ACROSS THE ANTELOPE VALLEY THIS MORNING... ...HARD FREEZE LIKELY ACROSS THE ANTELOPE VALLEY LATE TONIGHT AND EARLY TUESDAY MORNING... ...AREAS OF FROST LIKELY ACROSS THE INTERIOR OF SLO COUNTY...THE SANTA YNEZ VALLEY AND THE CUYAMA VALLEY LATE TONIGHT AND EARLY TUESDAY MORNING... .CLEAR SKIES AND A COLD AIR MASS WILL COMBINE TO PRODUCE VERY COLD OVERNIGHT LOWS ACROSS THE INTERIOR SECTIONS OF THE SOUTHLAND. CAZ059-071945- /O.NEW.KLOX.FZ.W.0001.111108T1100Z-111108T1700Z/ /O.CON.KLOX.FR.Y.0009.000000T0000Z-111107T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 345 AM PST MON NOV 7 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY. * TEMPERATURES...EARLY MORNING TEMPERATURES WILL BE NEAR 30 THIS MORNING. LOWS EARLY MORNING TUESDAY WILL DIP TO THE MID 20S. * TIMING...TEMPERATURES CURRENTLY NEAR 30 DEGREES WILL RISE TO ABOUT 32 DEGREES BY MID MORNING. TEMPERATURES WILL AGAIN FALL TO 32 DEGREES AROUND 3 AM PST TUESDAY...WITH THE LOWEST TEMPERATURES REACHED AROUND 600 AM PST. TEMPERATURES WILL WARM ABOVE 32 DEGREES BY 9 AM PST. * IMPACTS... SENSITIVE OUTDOOR PLANTS WILL BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ036>038-071945- /O.NEW.KLOX.FR.Y.0010.111108T1100Z-111108T1700Z/ SANTA YNEZ VALLEY-SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- CUYAMA VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG...PASO ROBLES... ATASCADERO...CUYAMA 345 AM PST MON NOV 7 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY. * TEMPERATURES...LOWS EARLY MORNING TUESDAY WILL LOWER TO NEAR 30 DEGREES. * TIMING...TEMPERATURES WILL DROP TO 32 DEGREES AROUND 3 AM PST TUESDAY...WITH THE LOWEST TEMPERATURES REACHED AROUND 600 AM PST. TEMPERATURES WILL WARM ABOVE 32 DEGREES BY 9 AM PST. * IMPACTS... SENSITIVE OUTDOOR PLANTS COULD BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE ADVISORYS VALID TIME. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ASR/DB
965 WWUS76 KLOX 071636 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 836 AM PST MON NOV 7 2011 ...HARD FREEZE LIKELY ACROSS THE ANTELOPE VALLEY LATE TONIGHT AND EARLY TUESDAY MORNING... ...AREAS OF FROST LIKELY ACROSS THE INTERIOR OF SAN LUIS OBISPO COUNTY...THE SANTA YNEZ VALLEY AND THE CUYAMA VALLEY LATE TONIGHT AND EARLY TUESDAY MORNING... .CLEAR SKIES AND A COLD AIR MASS WILL COMBINE TO PRODUCE VERY COLD OVERNIGHT LOWS ACROSS THE INTERIOR SECTIONS OF THE SOUTHLAND. CAZ059-080400- /O.EXP.KLOX.FR.Y.0009.000000T0000Z-111107T1700Z/ /O.CON.KLOX.FZ.W.0001.111108T1100Z-111108T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 836 AM PST MON NOV 7 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... * TEMPERATURES...TEMPERATURES WILL AGAIN FALL TO 32 DEGREES AROUND 3 AM PST TUESDAY...WITH THE LOWEST TEMPERATURES BETWEEN 24 AND 28 DEGREES AROUND 600 AM PST. TEMPERATURES WILL WARM ABOVE 32 DEGREES BY 9 AM PST. * IMPACTS...SENSITIVE OUTDOOR PLANTS WILL BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ036>038-080400- /O.CON.KLOX.FR.Y.0010.111108T1100Z-111108T1700Z/ SANTA YNEZ VALLEY-SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- CUYAMA VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG...PASO ROBLES... ATASCADERO...CUYAMA 836 AM PST MON NOV 7 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY... * TEMPERATURES...LOWS EARLY MORNING TUESDAY WILL LOWER TO NEAR 30 DEGREES. * TIMING...TEMPERATURES WILL DROP TO 32 DEGREES AROUND 3 AM PST TUESDAY...WITH THE LOWEST TEMPERATURES REACHED AROUND 600 AM PST. TEMPERATURES WILL WARM ABOVE 32 DEGREES BY 9 AM PST. * IMPACTS...SENSITIVE OUTDOOR PLANTS COULD BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE ADVISORYS VALID TIME. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WOFFORD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Nov 6, 3:44 AM PST, 1 hour 19 minutes earlier.
Area forecast discussion, Nov 6, 3:44 AM PST, 1 hour 19 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 344 AM PST SUN NOV 6 2011 .SYNOPSIS... A FRONTAL SYSTEM WILL EXIT THE AREA THIS MORNING...BUT A CHANCE OF SHOWERS WILL LINGER THROUGH THIS EVENING. DRIER WEATHER IS EXPECTED TO RETURN LATE TONIGHT...THEN CONTINUE THROUGH MID WEEK...WITH A WARMING TREND. A STORM SYSTEM WILL APPROACH THE WEST COAST LATE NEXT WEEK...POSSIBLY BRINGING SIGNIFICANT RAIN TO THE REGION AS EARLY AS THURSDAY OR FRIDAY...CONTINUING INTO THE WEEKEND. && .SHORT TERM (TODAY-TUE)...NARROW BAND OF SHOWERS ASSOCIATED WITH A WEAKENING SFC COLD FRONT WAS MOVING INTO VTU COUNTY EARLY THIS MORNING. RAINFALL AMOUNTS HAVE GENERALLY RANGED FROM ONE QUARTER TO TWO THIRDS OF AN INCH ACROSS SLO COUNTY...AND TWO TO FOUR TENTHS OF AN INCH ACROSS SBA COUNTY. SHOWERS WILL LIKELY PUSH INTO LOS ANGELES COUNTY BY DAYBREAK. BEHIND THE FRONTAL BAND...WHICH SHOULD EXIT LOS ANGELES COUNTY LATER THIS MORNING...THERE WILL BE ENOUGH MOISTURE AND INSTABILITY FOR A CHANCE OF SHOWERS JUST ABOUT ANYWHERE TODAY. HOWEVER...MUCH OF THE DAY WILL PROBABLY BE DRY BEHIND THE FRONT...AND THERE WILL PROBABLY BE SOME SUNSHINE IN MANY AREAS THIS AFTERNOON. GUSTY SOUTHWEST WINDS IN THE MTNS AND ANTELOPE VALLEY EARLY THIS MORNING WILL LIKELY REMAIN JUST BELOW ADVISORY LEVELS. IT WILL BE A RATHER CHILLY DAY FOR EARLY NOVEMBER...WITH TEMPS 10 TO 15 DEGREES BELOW NORMAL IN MANY AREAS. BREEZY WEST TO NORTHWEST WINDS SHOULD DEVELOP IN COASTAL AND SOME VALLEY AREAS THIS AFTERNOON. THE UPPER TROUGH WILL MOVE E OF THE REGION TONIGHT...AND THE MID AND UPPER LEVEL FLOW WILL TURN NWLY. THERE IS A SLIGHT CHANCE OF SOME LINGERING SHOWERS ACROSS L.A. COUNTY...AND ON NORTHERN AND INTERIOR MTN SLOPES THIS EVENING. THEN...DRYING SHOULD TAKE PLACE ACROSS THE AREA...WITH DECREASING CLOUDS...EXCEPT CLOUDS COULD LINGER ON NORTHERN SLOPES THROUGH EARLY MONDAY MORNING. GUSTY NORTHWEST TO NORTH WINDS COULD APCH ADVISORY LEVELS THROUGH THE INTERSTATE 5 CORRIDOR AND THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE TONIGHT...BUT AT THIS POINT...FEEL THAT THEY WILL REMAIN JUST BELOW CRITERIA. WHERE SKIES CLEAR AND WINDS DROP OFF TONIGHT...IT WILL GET RATHER CHILLY. THERE WILL LIKELY BE AREAS OF FROST IN THE ANTELOPE VALLEY...SO HAVE ISSUED A FROST ADVISORY THERE. THERE MAY BE ENOUGH CLOUDINESS AND MIXING TO PREVENT WIDESPREAD FROST ACROSS THE CUYAMA VALLEY AND THE INTERIOR VLYS OF SLO COUNTY...SO HELD OFF FROM INCLUDING THOSE AREAS...BUT THERE PROBABLY WILL BE AT LEAST LOCAL FROST IN THOSE ZONES. EXPECT PLENTY OF SUNSHINE ACROSS THE REGION ON MONDAY...AND THOUGH TEMPS WILL EDGE UPWARD A FEW DEGREES...MAX TEMPS STILL WILL BE WELL BELOW NORMAL IN MOST AREAS. NWLY UPPER LEVEL FLOW PATTERN WILL CONTINUE ACROSS THE AREA THROUGH TUE. HEIGHTS WILL RISE AS AN UPPER RIDGE APPROACHED THE WEST COAST AND AMPLIFIES. THE AIR MASS WILL STILL BE CHILLY MON NIGHT...AND WITH CLEAR SKIES AND LIGHT WINDS...EXPECT EXCELLENT RADIATIONAL COOLING CONDITIONS. THIS COULD LEAD TO WIDESPREAD TEMPERATURES IN THE MID TO UPPER 20S IN THE ANTELOPE VALLEY...WITH WIDESPREAD FROST ACROSS THE INTERIOR VALLEYS OF SLO COUNTY...THE CUYAMA VALLEY...AND POSSIBLY THE SANTA YNEZ VALLEY. THERE COULD EVEN BE LOCAL FROST IN THE COLDER VALLEY LOCATIONS IN VTU AND POSSIBLE L.A. COUNTY. FROST ADVISORIES WILL ALMOST CERTAINLY BE NEEDED FOR SOME AREAS...AND A FREEZE WATCH FOR A HARD FREEZE MAY BE NEEDED FOR THE ANTELOPE VALLEY. TEMPS WILL REBOUND SIGNIFICANTLY ON TUE...WITH MAX TEMPS PROBABLY RISING ABOVE 70 DEGREES IN WARMER COASTAL AND VALLEY AREAS. .LONG TERM (WED-SAT)...THE UPPER RIDGE WILL PEAK ACROSS THE REGION ON WED...AND LOW LEVEL GRADS WILL TURN OFFSHORE. WHILE IT DOES NOT LOOK LIKE A STRONG SANTA ANA EVENT...THERE WILL LIKELY BE SOME GUSTY WINDS THRU AND BELOW PASSES AND CANYONS IN THE MTNS AND VLYS OF L.A. AND VTU COUNTIES. TEMPS WILL JUMP UP ON WED...ESPECIALLY IN COASTAL AND VLY AREAS OF L.A. AND VTU COUNTIES...WHERE THE WARMEST LOCATIONS COULD REACH 80 DEGREES. BEYOND WED...THE FORECAST GETS DIFFICULT. MODELS ALL SEEM TO AGREE THAT A WET PERIOD WILL BE IN STORE FOR SOUTHWESTERN CALIFORNIA AT SOME POINT BY NEXT WEEKEND...BUT THERE ARE SIGNIFICANT TIMING DIFFERENCES. FOR INSTANCE...THE GFS BRINGS SIGNIFICANT RAIN WITH A SURFACE FRONTAL SYSTEM TO THE CENTRAL COAST BY LATE THU...REACHING THE LOS ANGELES BASIN BY FRI MORNING. THE ECMWF IS NEARLY ONE DAY SLOWER WITH THE SYSTEM. AND...ALL MODELS SHOW ADDITIONAL RAIN CONTINUING INTO THE WEEKENDS AS A COUPLE OF IMPULSES SWING INTO THE WEST COAST. FOR NOW...HAVE KEPT SLIGHT CHANCE POPS N OF PT CONCEPTION THU...WITH INCREASING POPS ACROSS THE ENTIRE REGION FOR THU NIGHT AND FRI...WITH THE CHANCE OF RAIN CONTINUING THROUGH THE WEEKEND. WHILE IT IS TOO EARLY TO BE CONFIDENT ABOUT RAINFALL TOTALS FOR THE END OF THE WEEK INTO THE WEEKEND...SIGNIFICANT RAINFALL IS CERTAINLY A POSSIBILITY. && .AVIATION...06/1200Z FRONTAL SYSTEM WILL PUSH ACROSS THE REGION THIS MORNING. ONLY SO SO CONFIDENCE IN TAFS AS CONDITIONS WILL VARY RAPIDLY IN AND AROUND THE FRONT WITH BOTH VIS AND CIGS BOUNCING BETWEEN IFR AND MVFR. BETTER CONFIDENCE IN TAFS AFTER 20Z. KLAX...SO SO CONFIDENCE IN TAFS AS CONDITIONS WILL VARY RAPIDLY IN AND AROUND THE FRONT WITH BOTH VIS AND CIGS BOUNCING BETWEEN IFR AND MVFR. EAST WINDS THIS MORNING WILL REMAIN UNDER 8 KT. KBUR...SO SO CONFIDENCE IN TAFS AS CONDITIONS WILL VARY RAPIDLY IN AND AROUND THE FRONT WITH BOTH VIS AND CIGS BOUNCING BETWEEN IFR AND MVFR. && .LOX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...BRUNO AVIATION...RORKE SYNOPSIS...DB WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 5, 2:37 PM PDT, 15 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 237 PM PDT SAT NOV 5 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-061400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 237 PM PDT SAT NOV 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... THIS AFTERNOON AND TONIGHT REMNANT ENERGY LEFTOVER FROM A LARGE NORTHWEST SWELL WILL PRODUCE DANGEROUS RIP CURRENTS TODAY. GUSTY SUNDOWNER WINDS WILL DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS SOUTHERN SANTA BARBARA COUNTY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY A WEAK STORM SYSTEM WILL MOVE ACROSS THE AREA ON SUNDAY...BRINGING LIGHT SHOWERS TO THE AREA...WITH SOME LIGHT SNOW AT HIGHER ELEVATIONS. FOR SUNDAY NIGHT AND MONDAY MORNING...AS WELL AS MONDAY NIGHT AND TUESDAY MORNING...SUB-FREEZING TEMPERATURES ARE LIKELY AGAIN ACROSS INTERIOR SAN LUIS OBISPO COUNTY...THE CUYAMA VALLEY AND THE ANTELOPE VALLEY.FOR THURSDAY AND FRIDAY...THERE IS THE POTENTIAL FOR A SIGNIFICANT RAIN EVENT. HOWEVER...AT THIS TIME...DETAILS ABOUT EXACT TIMING AND AMOUNTS OF RAINFALL ARE STILL VERY LIMITED AS COMPUTER MODELS ARE NOT IN AGREEMENT WITH THIS POTENTIAL STORM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
Nearby
Frost Advisories in California, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.